# SDR UHLA2014122300858

- Difficulty date: December 23, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 13,858 hours, 10,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARMED - DISARMED INDICATOR NOT LINING UP WITH WINDOW.  ADJUSTED L2 DOOR VISUAL INDICATOR IAW AMM 52-12-22, OPS CHECK GOOD.
